# SDR VNAA2011042700022

- Difficulty date: April 27, 2011
- Submitted: May 3, 2011
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 17,266 hours, 17,945 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 78279015
- Part serial: 200312036
- Condition: Failed
- Location: Ac Bay
- Part time: 9,725 hours, 10,249 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

CREW REPORTED THE LEFT PACK HAS STRONG BURNING SMELL AND UNCONTROLLABLE TEMPERATURE.  USING THE AIRCRAFT MAINTENANCE MANUALS MAINTENANCE TROUBLESHOT, REMOVED, REPLACED, AND TESTED THE LEFT AIR CYCLE MACHINE.  AIRCRAFT WAS RELEASED FOR SERVICE.
